# SDR SWAA2013071118146

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 50,844 hours, 29,646 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE PANEL ATTACH STRUCTURE WAFFLE PLATE CRACKED BEHIND NR 2 PYLON FAIRING.  R&R FAIRING IAW SRM.
